# SDR R61A20110396

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000197
- Aircraft time: 8,953 hours, 5,744 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 2008041667
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 9,348 hours, 6,174 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BLEED 1 LEAK MSG DURING CLIMB WHILE BLEED 2 WAS ON MEL.  CREW DECLARED AN EMERGENCY AND DIVERTED TO PHL, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT HPSOV PER EMB AMM, AND PERFORMED HIGH ENGINE RUNS AND REPORTED BOTH BLEED SYSTEMS WERE OPERATING NORMALLY.  A/C WAS THEN RETURNED TO SERVICE.
